File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stationary solution and parametric estimation for Bilinear model driven by ARCH noises

TitleStationary solution and parametric estimation for Bilinear model driven by ARCH noises
Authors
KeywordsArch
Bilinear Model
Maximum Likelihood Estimation
Stationary Solution
Issue Date2002
PublisherScience in China Press. The Journal's web site is located at http://www.scichina.com:8081/sciAe/EN/volumn/current.shtml
Citation
Science In China, Series A: Mathematics, Physics, Astronomy, 2002, v. 45 n. 12, p. 1523-1537 How to Cite?
AbstractBilinear model driven by ARCH (1) noises is proposed. Existence, uniqueness and form of stationary solution to this new model are presented. Maximum likelihood estimation of the model is discussed and some simulation results are given to evaluate our algorithm.
Persistent Identifierhttp://hdl.handle.net/10722/172395
ISSN
2011 Impact Factor: 0.701
2012 SCImago Journal Rankings: 0.540
References

 

DC FieldValueLanguage
dc.contributor.authorPan, Jen_US
dc.contributor.authorLi, Gen_US
dc.contributor.authorXie, Zen_US
dc.date.accessioned2012-10-30T06:22:19Z-
dc.date.available2012-10-30T06:22:19Z-
dc.date.issued2002en_US
dc.identifier.citationScience In China, Series A: Mathematics, Physics, Astronomy, 2002, v. 45 n. 12, p. 1523-1537en_US
dc.identifier.issn1006-9283en_US
dc.identifier.urihttp://hdl.handle.net/10722/172395-
dc.description.abstractBilinear model driven by ARCH (1) noises is proposed. Existence, uniqueness and form of stationary solution to this new model are presented. Maximum likelihood estimation of the model is discussed and some simulation results are given to evaluate our algorithm.en_US
dc.languageengen_US
dc.publisherScience in China Press. The Journal's web site is located at http://www.scichina.com:8081/sciAe/EN/volumn/current.shtmlen_US
dc.relation.ispartofScience in China, Series A: Mathematics, Physics, Astronomyen_US
dc.subjectArchen_US
dc.subjectBilinear Modelen_US
dc.subjectMaximum Likelihood Estimationen_US
dc.subjectStationary Solutionen_US
dc.titleStationary solution and parametric estimation for Bilinear model driven by ARCH noisesen_US
dc.typeArticleen_US
dc.identifier.emailLi, G: gdli@hku.hken_US
dc.identifier.authorityLi, G=rp00738en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0036917925en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036917925&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume45en_US
dc.identifier.issue12en_US
dc.identifier.spage1523en_US
dc.identifier.epage1537en_US
dc.publisher.placeChinaen_US
dc.identifier.scopusauthoridPan, J=7404098864en_US
dc.identifier.scopusauthoridLi, G=52563850500en_US
dc.identifier.scopusauthoridXie, Z=7402267016en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats